# SDR REXA2014121701216

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT CORE COWL STAND OF BLOCK AT 3 O'CLOCK POSITION HAS DAMAGE ALIGNMENT TAB.  MECH R & R STANDOFF BLOCK AND INSULATION PAD AT NR 1 ENGINE AFT CORE COWL AT 3 O'CLOCK POSITION IAW SRM 54-13-00-201-002-A01.
